Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Spotting during the use of birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   hello, i had a baby in july and got my first period in september after i stopped breastfeeding. i went on the pill and i think i got my second period today because the blood is different from the spotting type blood which i have been having
User :   however the strange part is i have not completed my pill cycle for the month
User :   is it possible to get my period early?
User :   or is it even my period?
User :   thank you
Doctor :   yes it possible to get your period early
Doctor :   and use of the pills have side effects initially in the form of irregular bleeding
Doctor :   even this also may be one of the reason for your spotting
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor